# SDR CALA2025022702504

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 81,385 hours, 29,853 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: Fod
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

LANDING GEAR MOULD NOT RETRACT AFTER TO RAN 2.140.10 OPS NORMAL CONTINUE DEBRIEFING THE CREW. THEY SAID THE PREVIOUS CREW SPILLED RICE ON FLIGHT DECK FLOOR BY THE MANUAL GEAR EXTENSION ACCESS DOOR. ONCE THEY CYCLED THE DOOR OPEN AND CLOSE. THE GEAR OPS NORMAL. FOUND MANUAL EXT ACCESS DOOR IN COCKPIT TO NOT BE SECURELY LATCHING AND ALLOWING THE DOOR TO LIFT UP RETENTION CLIPS ON FLOOR ARE NOT GRASPING THE DOOR CLIPS CLEANED ALL OF THE MANUAL EXT ACCESS DOOR AND FRAME AROUND DOOR AND IN THE RETENTION HOLES OF THE DOOR POSTS REF AMM 32-34-00-100-801-C1. DOOR IS NOW CLOSING AND LATCHING SECURED. PERFORMED ALTNERATE LANDING GEAR TEST REF AMM 32-31-51-400-801 ADD EMP:U409284 OPS CHECK GOOD. DUE TO PILOTS STATEMENT OF THE GEAR WOULD NOT RETRACT RECOMMEND A GEAR SWING. ALSO REF FIM 32-30-815 PARAGRAPH E 1A  AND NEXT STEP IS TO JACK AIRPLANE AMD SWING GEAR CONTINUED FIM 32-30 TASK 815.  GEAR SYSTEM SATISFACTORY PER FIM. ACCOMPLISHED A NLG AND MLG SWING AND OPERATION CHECK IN REF TO AMM 32-32-00 AND 32-33-00.  GEAR OPS CHECK PASSED.  NO DEFECTS NOTED.
